Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Difficulty in eating and swallowing after laparoscopic nissen fundoplication, taking Norvasc. No improvement with EGDS with dilation and laparoscopic lysis of adhesion. Chances of surgical induced anorexia?

i am 6 months s/p lap nissen with fundoplication. My diet was progressing well until around December when swallowing became quite difficult. After a few EGDS with dilation and laparoscopic lysis of ahesions I am still having difficulty with eating . I am taking norvasc for the esophageal spasms but it only helps a little. I am under weight and concerned about long term health. Is this a situation that Functional Medicine can help with or is it just some sort of surgical induced anorexia? Thank you,
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, this is not the surgically induce anorexia but the functional elements are playing role behind this and that could be the main reason of your symptoms, better to keep your stress level low and away from anxiety and depression, with the time every thing will be fine, hope this information helps you, take care and have good day.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor